# SDR UALA2012030701489

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,238 hours, 22,018 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START, REACHED 87% THEN FAULT AND SHUTDOWN.  DID APU START AND WAS TEXTBOOK START, NO FAULTS AT THIS TIME.
